Null electromagnetic fields in spaces of high symmetry

Raychaudhuri, A. K. ; Dutta, A. K. (1974) Null electromagnetic fields in spaces of high symmetry Journal of Mathematical Physics, 15 (8). pp. 1277-1280. ISSN 0022-2488

Full text not available from this repository.

Official URL:

Related URL:


The paper investigates the solutions of Maxwell-Einstein equations for null electromagnetic fields with or without matter in case of spaces of high symmetry. For the spherically symmetric space no such solution exists, while for cylindrically symmetric spaces, there arises a wide variety of situations. In reality, for the solutions that emerge, the spaces should more appropriately be termed plane symmetric. Some solutions are exhibited.

Item Type:Article
Source:Copyright of this article belongs to American Institute of Physics.
ID Code:34128
Deposited On:30 Mar 2011 11:46
Last Modified:30 Mar 2011 11:46

Repository Staff Only: item control page